Sking rash and itching
I am having skin infection around thighs and waist. Have consulted with doctor and taking medicine regularly but it reoccurring on same injected area. It's have been a month to consume medicine. Medicine: Terbicip
Like the answers? Chat privately with the doctor of your choice
Looks like a fungal infection which needs to be managed with a multi pronged approach many a times these days taking and applying antifungals only is not helping prevent recurrences. You need to take care of things like wearing loose and cotton clothes only.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.